Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to increase my weight?

I AM 27 YRS OLD.I HAVE USED HAEMUP GEMS AND MENABOL, PRACTIN AND DECDAN LAST THREE MONTHS, I GOT GOOD RESULT INCRESED MY WEIGHT, BUT I GOT SIDE EFFECT ALSO. SOME BLACK DOTS IN BY FACE AND BADY , SUDDENLY I STOPED THE TABLET, NOW I LOSE MY WEIGHT. PLS TELL ME HOW TO INCREASE MY WEIGHT.
Thu, 26 Jun 2014
Report Abuse
General & Family Physician 's  Response
hello and thank you for aksing HCM,

I understand your concern, especially because of mentioned side effects. My suggestion is to avoid any kind of medication to gain weight. The best would be to count your calories each day. Women need 2000 and men 2500 calories each day. Try to intake more than you need. Try also to avoid unhealthy food and fast food.
On the internet you can find calorie tables for food.

I hope this answer was helpful to you.
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


How to increase my weight?

hello and thank you for aksing HCM, I understand your concern, especially because of mentioned side effects. My suggestion is to avoid any kind of medication to gain weight. The best would be to count your calories each day. Women need 2000 and men 2500 calories each day. Try to intake more than you need. Try also to avoid unhealthy food and fast food. On the internet you can find calorie tables for food. I hope this answer was helpful to you.